# SDR QMLA2016092116107

- Difficulty date: September 21, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N238BK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- Aircraft time: 11,890 hours, 57,764 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRFRAME ZONE 6 INSPECTION, A SMALL CRACK WAS DISCOVERED IN THE TAILBOOM AFT FRAME. CRACK IS LOCATED ON THE RIGHT SIDE AT THE SMALL LIGHTENING HOLE AND IS APPROX 1/4 INCH IN LENGTH PROPAGATING HORIZONTALLY THROUGH THE LIGHTENING HOLE
